# SDR DHL2002745002

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING WILL NOT TEST.  REMOVED AND REPLACED FIRE WARNING TEST LIGHT BULBS IAW M/M 33-10-51, OPS CHECK GOOD.
